I have had the worse taste in my mouth since (mostly is is metallic but other times it feels like I ate soap) in Aug I started viibryd but the taste issue started in Sept. I have been to the dentist, had a CT scan - they find nothing but I am so miserable !!!
I'm on viibyrd... I've been own for almost a month. The frist 3-4 day's after I started it i had a very bad taste in my mouth, also my mouth was very dry and I stayed thirsty all day for about two weeks... then this went away... these are side effects of viibryd. I hope you feel better and the side effects go away. good luck Mary.
I haven't had THIS side-effect from the Viibryd - the metallic taste - but I do know what you're talking about. I have had this with other prescription meds I've taken; it's very unpleasant & I had to force myself to take them. Unfortunately, that's the only way I could deal with that problem. If the bad taste doesn't go away, talk to your doctor about it; it may be a reaction some people have to the Viibryd. Good luck to you, Mary!
Constant dry mouth with the worst taste, nasty, brush teeth constantly but doesn't help. Want very sweet candy(only thing I can taste) all the time and lots of liquids. Am borderline diabetic, so this can't go on. Other symptoms diarrhea, slight nausea, abdominal pain, acid/sour stomach, makes acid reflux worse yet I want to eat all the time (sweets) bloated stomach, excessive gas, unusual drowsiness/sleep all the time and cannot get woke up, will go back to sleep, foggy headed, dizziness, joint stiffness, stomach discomfort and upset, tingling in legs-aggravates my restless leg syndrome. No nightmares yet but have only taken 6 from a starter pack of 10 mg tablets and am literally scared to continue. I am 63 and have a very hard time finding an anti-depressant. This is worse than the depression.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2012 • 1 answer
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 27 Aug 2014 • 1 answer
Qsymia - I've been taking Qysmia two weeks, but the bad taste it leaves in my mouth is intolerable.?
Posted 19 Sep 2014 • 1 answer
Posted 1 day 3 hours ago • 0 answers